# SDR QMLA2017042717045

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N47HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7317
- Aircraft time: 2,029 hours, 5,688 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,029 hours, 5,688 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Terminal
- Condition: Broken
- Location: K5 Relay
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED AN ELECTRICAL FAILURE WITH LOSS OF GPS1 , TRANSPONDER, AND HSI INDICATION. THE MECHANIC INSPECTED THE AIRCRAFT AND FOUND A BROKEN WIRE THAT FEEDS THE K5 RELAY DIRECT BATTERY CIRCUIT.  REPLACED THE BROKEN TERMINAL. SYSTEM OPERATIONAL CHECK GOOD. AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
